# SDR AUS20010517

- Difficulty date: April 2, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 757-23A
- Engine: Rroyce RB211535E4
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Part number: 09880645
- Condition: Failed
- Location: Engine Bleed Air
- Component: Engine Bleed Air, Garrtt, HP6DUCT
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE HP6 DUCT SEALS FAILED AND LEAKING.
